# SDR CALA2017011600119

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 67,621 hours, 9,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2/L1 EXTERIOR EMERGENCY LIGHTS INOP. RELAMPED L1 DOOR EMERGENCY EXT LIGHT. REPLACED FUSE IN R2 DOOR EMERGENCY LIGHT PWR SUPPLY SYSTEM. OPS CHECKED NORMAL REF AMM 33-51-06.
